# SDR YENA2021090800564

- Difficulty date: September 4, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N807JB
- Make and model: Airbus A320-232
- Aircraft serial: 5312
- Aircraft time: 35,312 hours, 11,180 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M12295
- Condition: Failed
- Location: Rt Door
- Part time: 19,063 hours, 6,615 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 154, PBI-JFK. AFT RT CABIN DOOR SHOWS DISARMED IN FLIGHT. F/A'S PUSH DOWN ON LEVER TO SHOW ARMED, ONLY TO HAVE THE DOOR DISARM SHORTLY AFTER. INDICATIONS ARE ON ""DOOR"" PAGE ONLY. DOOR APPEARS ARMED IN DESCENT; INSPECTED R2 DOOR. FOUND SLIDE PACKED IMPROPERLY. REPLACEMENT REQUIRED. R & R R2 SLIDE 25-62-44. OPS CK GOOD.
